# SDR UIEA2017112802326

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,219 hours, 10,015 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WOULD NOT START, TWO ATTEMPTS WITHOUT START.  OPS CHECKED GOOD IAW MM 71-00-00.
